# SDR DL73K000518

- Difficulty date: March 16, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- Aircraft time: 46,542 hours, 38,282 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6545800688
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR WAS FOUND ON THE LAP JOINT LOWER INTERNAL BONDED DOUBLER AT APPROXIMATELY FS 310 AND STR 10L JUST BELOW THE L1 DOOR UPPER HINGE CUTOUT.  THE WEAR WAS .25 IN DIAMETER AND A MAXIMUM OF .011 DEEP.  THE AREA WAS BLENDED AND TREATED PER ERA 334203-14.  THE DAMAGE WAS FOUND AT HMV.
